# SDR DALA2017020200859

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, CRACKED DOUBLER ON STA Y= 1463 CAT BTW LONG 17L TO 18L. DOUBLER ON STA Y= 1463 CAT BTW LONG 17L TO 18L WAS REPAIRED PER SRM 53-01 FIG 2 (SHEET 4).
